Translator Disclaimer
March 2002 Generalized solutions of nonlinear diffusion equations
Hideo Deguchi
Hiroshima Math. J. 32(1): 125-143 (March 2002). DOI: 10.32917/hmj/1151007645

Abstract

We investigate generalized solutions of nonlinear diffusion equations in the sense of Colombeau and extend the results of Biagioni and Oberguggenberger [2] to more general equations. We prove the existence and uniqueness of a generalized solution which is shown to be consistent with the classical solution.

Citation

Download Citation

Hideo Deguchi. "Generalized solutions of nonlinear diffusion equations." Hiroshima Math. J. 32 (1) 125 - 143, March 2002. https://doi.org/10.32917/hmj/1151007645

Information

Published: March 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1009.35041
MathSciNet: MR1892672
Digital Object Identifier: 10.32917/hmj/1151007645

Subjects:
Primary: 35K57
Secondary: 35D05, 46F30

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.32 • No. 1 • March 2002
Back to Top